# SDR SWAA053294

- Difficulty date: October 23, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 60,983 hours, 56,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1847
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE INADVERTANTLY DEPLOYED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
